Please use this identifier to cite or link to this item: http://hdl.handle.net/10216/110854
Title: Journal of Innovation Management - The International Journal on Multidisciplinary Approaches on Innovation | Volume 5 | Issue 4
Issue Date: 2017-12-30
URI: http://hdl.handle.net/10216/110854
Document Type: Artigo em Revista Científica Internacional
Rights: openAccess
Appears in Collections:FEUP - Artigo em Revista Científica Internacional

Files in This Item:
File Description SizeFormat 
254062.pdfJournal of Innovation Management - The International Journal on Multidisciplinary Approaches on Innovation | Volume 5 | Issue 44.43 MBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.